| Model Number |
72404261 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Scar Tissue (2060)
| Date of Event |
11/21/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient with this inflatable penile prosthesis (ipp) experienced scarring.The patient was reported to have only the right cylinder implanted.A revision surgery was performed to explant and replace only the right cylinder of the device.No patient complications were reported.
Additional Manufacturer Narrative
There was no device available for analysis; therefore, no physical or visual analysis of the product could be performed.The reported patient symptoms are a known risk associated with implant of these devices as indicated in the instructions for use (ifu).Based on the information available, a conclusion code of known inherent risk of device was assigned to this investigation.